A 26-year-old female asked:
Went to doc 7/24 and had spotting (have iud) had tests done. 7/31 doc called found uti gave macrobid rx 100mg 2x for 5 days. i started rx on wed night. still have mild spotting (only while wiping & brownish in color) is this ok? if not, what do i do?
1 doctor answer • 3 doctors weighed in
Dr. Jeff Livingstonanswered
Obstetrics and Gynecology 24 years experience
Spotting: Spotting is one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections, polyps, fibroids and hormonal changes can cause spotting. See an Obgyn if the problem continues.
Created for people with ongoing healthcare needs but benefits everyone.
591 viewsReviewed >2 years ago
Last updated Aug 8, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.